Wednesday, September 28, 2011

Medication Adjustment

My psychiatrist is adjusting my mood stabilizer because he thinks I am in a "mixed episode." He feels that is why I am not sleeping, I know this is not my typical manic episode, because I am not having fun. I am adjusting the medicine for two days  and if still not sleeping again on the third day. I have to see him again in one week. I am just hoping I will start sleeping again, This is really getting old.

7 comments:

Sophia said...

Hi Wanda,
Thinking of you as well and all that you're going through. Sending my love. xo

PS I just might email you. Could you please leave me a comment with your email address? I won't post it.

Denise said...

Prying for you to feel better my friend, love you.

Sarah (Nikki) said...

I feel so bad for you to have to go through this on top of everything else you've gone through. But stay strong okay...

Just Be Real said...

Hoping things are getting back better for you Wanda.

Chatty Crone said...

I hate this for you too - but if it will help it will be great. sandie

Dreaming again said...

I get worried about all the med changes ... I can't help but wonder if they aren't happening too much ... which is going to make things worse. :(

I'll be at church in the AM

Munir said...

Prayers and hugs. Hope you feel better.